# SDR AALA20120405007

- Difficulty date: March 20, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 35,505 hours, 14,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR RIGHT TRANSITION PANEL HAS CRACK.  REPLACED RIGHT TRANSITION PANEL PER AARD 51-10-05, SRM 51-10-02 AND DRAWING 146A8127.
